# SDR FDEA202403290405

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 111,726 hours, 23,200 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Rccb
- Part number: SM600BA35N22
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT AT FL 300, RECEIVED BAT BUS  OFF  LIGHT  ON OVERHEAD PANEL. ALSO LOST RADIO HEADS, IRU #1  AND AUX, DU 4 RED X. CLOCK FAILED.   DURING T/S FOUND RCCB B1-160 INOP & CIRCUIT BREAKER B1-949 IS DEFECTIVE. RCCB B1-160 REPLACED PER AMM 24-50-01-4, C/B B1-949 REPLACED PER SWPM 20-60-01.  ACCOMPLISHED EPSU R-T-S TEST PER AMM 24-08-01-5, TEST PASSED.
